# SDR ASAA2022041338032

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737
- Aircraft serial: 39044
- Aircraft time: 48,578 hours, 14,450 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP ANNUNCIATOR ILLUMINATES ON MASTER CAUTION RECALL. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. VERIFIED DISCREP ON MASTER CAUTION RECALL. PERFORMED PACK TEMP CONTROL-BITE PROCEDURE REF B737-800 FIM 21-62 TASK 801 ON # 2 CONTROLLER. SHOWED ON BIT AND PREV FLT A FLT DECK TRIM VALVE FAULT. PERFORMED FIM 21-62 TASK 833, PERFORMED VERIFY TEST AND SHOWED A GREEN GO.
